Additive f-bimorphisms and Cosine Type Equations

C.-S. Lin; Y.J. Cho

Publications de l'Institut Mathématique (1997)

  • Volume: 62(76), Issue: 82, page 63-68
  • ISSN: 0350-1302

How to cite


C.-S. Lin, and Y.J. Cho. "Additive f-bimorphisms and Cosine Type Equations." Publications de l'Institut Mathématique 62(76).82 (1997): 63-68. <>.

author = {C.-S. Lin, Y.J. Cho},
journal = {Publications de l'Institut Mathématique},
keywords = {cosine type functional equation; group; additive -bimorphisms},
language = {eng},
number = {82},
pages = {63-68},
publisher = {Matematički institut SANU},
title = {Additive f-bimorphisms and Cosine Type Equations},
url = {},
volume = {62(76)},
year = {1997},

AU - C.-S. Lin
AU - Y.J. Cho
TI - Additive f-bimorphisms and Cosine Type Equations
JO - Publications de l'Institut Mathématique
PY - 1997
PB - Matematički institut SANU
VL - 62(76)
IS - 82
SP - 63
EP - 68
LA - eng
KW - cosine type functional equation; group; additive -bimorphisms
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.